# SDR ASOA20131202209

- Difficulty date: December 2, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 23,210 hours, 13,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT IN CABIN DOES NOT WORK.  MAINTENANCE INSPECTED THE ACFT, RESET THE EMERGENCY LIGHTS, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
